MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

SIEMENS MEDICAL SOLUTIONS USA, INC.; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 11148775
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Copied from (b)(4).No images found in study after closing it locally.System would have stored a study queried from mwl server as "unbekannt" (unknown).
 
Additional Manufacturer Narrative
Drew rus attention to skb0105207, known issue: patient's name changed to unknown upon registration from worklist.And explained this furthermore possible workarounds: have customer to be aware to check if started study still has a proper patient name etc.In it's data field and to eventually start again with a new query, if not.- disable autoquery check patient browser with customer searching for patient id starting with "23" or patient name "unbekannt" to show, that no exam data has gone lost.Studies should be on the pacs as well, as system is set to store onstudyclose.

Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key21750833
Report Number3009498591-2025-00008
Device Sequence Number12817217
Product Code IYN
UDI-Device Identifier04056869173566
UDI-Public04056869173566
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number11148775
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date04/02/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown